# SDR SWAA113285

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 77,470 hours, 65,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND CRACK ON AFT GALLEY DOOR UPPER HINGE CUTOUT.  REPAIRED PER SRM.
